# SDR IPXA2022022379335

- Difficulty date: February 1, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,697 hours, 24,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: 146N66001
- Part serial: 000188
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 AFT CARGO DOOR AFT LOWER SKIN IS DENTED 1.00" WIDE BY 1.50" LONG BY .850" DEEPREPAIRED #2 AFT CARGO PER SRM 52-30-01-2R-1 REPAIR 1
